# SDR 29GA94557082111A

- Difficulty date: August 21, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- Aircraft time: 32,572 hours, 38,462 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSPECTION, DISCOVERED RT WING TOP TRAILING EDGE UPPER SKIN NEAR OUTBOARD FLAP BRACKET HAS TWO AREAS OF MILD SURFACE CORROSION.  REMOVED DAMAGED AREA OF SKIN AND INSTALLED REPAIR FILLER AND AN EXTERNAL DOUBLER RAPAIR.
